# SDR DALA2016041102765

- Difficulty date: February 4, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 58,321 hours, 45,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR DAMAGED BETWEEN ST 1136-1155 FLOOR DAMAGE.  R & R AFT CARGO FLOOR BETWEEN BS 1136-1155 IAW AMM 25-52.
